On global stability of parabolic systems with delay

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


A semilinear differential equation with delay in a Hilbert space is considered. Conditions for global stability are established. An application to parabolic systems with delay is discussed.

Original languageEnglish
Pages (from-to)1037-1043
Number of pages7
JournalApplicable Analysis
Issue number1-2
StatePublished - 1 Jan 1998

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On global stability of parabolic systems with delay'. Together they form a unique fingerprint.

Cite this